MAUDE Adverse Event Report: DEPUY SYNTHES SPINE CONCORDE BUL PAR 9X11X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

DEPUY SYNTHES SPINE CONCORDE BUL PAR 9X11X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187827111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The device has broken during surgery in the patient.Device removed and replaced with another cage.
 
Additional Manufacturer Narrative
The concorde cage was not returned for evaluation.A device history record review could not be conducted as the lot number is unknown.A review of the complaint trend analysis was performed and no systemic trend was identified as a result of the analysis.Without the return of the cage, we are unable to confirm the reported issue or identify the root cause.As no systemic trends have been observed, this complaint file will be closed with no further action required.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device not returned.

Brand Name
CONCORDE BUL PAR 9X11X27
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6676351
Report Number1526439-2017-10530
Device Sequence Number16636926
Product Code MAX
UDI-Device Identifier10705034139920
UDI-Public(01)10705034139920
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081917
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number187827111
Device Catalogue Number187827111
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1